MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT FOR 2.9MM SHORT PUSHLOCK; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DISPOSABLES KIT FOR 2.9MM SHORT PUSHLOCK; MANUAL INSTR, GENERAL SURGICAL
Model Number DISPOSABLES KIT FOR 2.9MM SHORT PUSHLOCK
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 03/28/2023 by an arthrex employee via (b)(4) that an ar-2923ds disposables kit axis was shifting when used.Upon checking, burrs were observed at the rear of the drill.Used a new product, and the case was completed.This occurred during use with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.Upon visual evaluation, it was noted one of the drills for the 2.9mm push lock has depth abrasion marks and laser marks were erased around the outside diameter of the drill.The most likely cause of this condition is excessive force/friction during use or insertion.The cause remains error use.Functional testing identified that the returned device does not work as required.

Brand Name
DISPOSABLES KIT FOR 2.9MM SHORT PUSHLOCK
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19372882
Report Number1220246-2024-03660
Device Sequence Number15379460
Product Code MDM
UDI-Device Identifier00888867099210
UDI-Public00888867099210
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLES KIT FOR 2.9MM SHORT PUSHLOCK
Device Catalogue NumberAR-2923DS
Device Lot Number15061613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown